Doctor insights on:
How do you treat the emotional symptoms of graves disease?
I experience irritability, nervousness, anxiety, depression, mood swings, agitation etc.
Therapy &/or meds: You may beenfit from therapy, as well as prescription medication to help with all your symptoms as described, which are unfortuantley common with thyroid disorders. Usually, as your graves condition itself is treated, the emotional aspects should hopefullly start to show some sings of improving too. Good luck. ...Read moreSee 1 more doctor answer
NotProvenMedicalCond: AdrenalFatigue is not a proven medical condition . YourAdrenalGland makesHormonesOne of these hormones isCortisol which helps your body to deal with stressAccording to the theory put up by the alternative medicine specialists that when your life is full of stress adrenal gland may not make enough cortisol which may lead to variety symptoms. There is no scientific evidence HypothyroidismDoesNOT ...Read moreSee 1 more doctor answer
Could be either/both: There is a lot of overlap between the symptoms of thyroid dysfunction and depression/anxiety. Many psychiatrists and primary care doctors will check thyroid blood tests before considering treating the mood issue. If thyroid is dysfunctional then treating the thyroid condition might improve or alleviate the depression/anxiety. ...Read moreSee 1 more doctor answer
Is this hyperthyroidism?
Symptoms include: insomnia, weight loss, eczema-chin, hunger, tsh: 1.51, strong tremors, anxiety, polyuria, weak upper str.
Probably Not: If your TSH is 1.51, then you are not hyperthyroid. I would see your doctor and ask him to evaluate you in person - he will probably want to order labs to rule out diabetes, which can cause weight loss and polyuria. If you have underlying anxiety, that can cause your tremors and insomnia. Find a doctor you are comfortable with and make an appt. ...Read more
Too much adrenaline!: Fight or flight, anger or fear, when these responses produce adrenaline but we are not really in danger, the body has to get rid of the adrenaline and dumps it into the stomach where it mixes with stomach enzimes and creates gastrointestinal disturbances. You can treat the negative symptoms with medication or learn to think in a healthy way and not get your adrenaline going in first place. ...Read more
Tiredness headaches mood swings dizziness depression anxiety and inattention. What causes all my symptoms?
See below...: All the symptoms u describe are not uncommon with depressive disorders...Although more details are needed, to know for sure... I hope u are in psychotherapy working on the underlying emotional issues. I have seen many a client have their physical symptoms disappear as their depression lifted... Of course, a general physical work up with ur md is a good idea as well... Wishing you well! ...Read moreSee 2 more doctor answers
Yes: This used to be fairly common. And perhaps almost as bad, untreated hypothyroidism will slowly erode your life so that you cannot do any of the things you enjoy. Your mind will slow and perhaps go insane, your heart can't keep up, you'll get fat, grotesque-looking and weak and be severely constipated. And eventually you get myxedema coma and die. Treating it is extremely easy if done on time. ...Read more
Rare happens rarely: The most common symptom of a pheo is high blood pressure; tho sometimes this even is not present. Classically pheo presents with headaches, sweating and rapid heart rate, but insomnia and restlessness can occur; I hesitate in using the word "common" w/ pheo, as most docs will go an entire career and never see a case. Other, more frequently seen conditions should be checked for first. ...Read more
What can cause depression, anxiety, weight gain, heart palps, fatigue, night sweats? Have goiter/swollen thyroid. Doc says thyroid is functioning ok?
Excess adrenaline causing strong palpitations even from little activity? Ekg normal. Symptoms include: polyuria, indigestion, insomnia, fatigue.
Complete check up!: Normal ekg means very little on your case! you need a comprehensive work up to check your systems, including neurological, metabolic, renal, cardiovascular, etc. A session of multifunction cardiogram should be integral part... Good luck and let me know how it turns out. http://en.m.wikipedia.org/wiki/multifunction_cardiogram. ...Read moreSee 1 more doctor answer
When overused: Yes. Taken in excess (or, much less commonly at a dose that's just too high for you) synthroid (thyroxine) can cause abnormal rhythms, particularly in the top chamber. These can manifest as palpitations, rapid heart rate, or even near-fainting symptoms. Lab tests can evaluate whether you have too much synthroid (thyroxine). ...Read more